# SDR SA05092

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Seat 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23 ABC WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LEVEL EMERGENCY LIGHT ASSEMBLY AT SEAT 23ABC.  OPERATIONALLY CHECKS OK.
